Skip to product information
1 of 1

Nuromol - Dual Action Pain Relief 200mg/500mg Ibuprofen & Paracetamol

Nuromol - Dual Action Pain Relief 200mg/500mg Ibuprofen & Paracetamol

Regular price $31.99 USD
Regular price $16.99 USD Sale price $31.99 USD
Sale Sold out
Shipping calculated at checkout.
Size

Nuromol - Dual Action Pain Relief 200mg/500mg Ibuprofen & Paracetamol

12 Tablets | 16 Tablets

Dual Action Pain relief: fast acting & long lasting - Starts to absorb in 5 mins^^ - Provides up to 9 hours of relief, from mild to moderate pain^^ Nuromol Dual Action Pain Relief starts working faster than ibuprofen and lasts longer than paracetamol alone^* Nuromol Dual Action Pain Relief 200/500mg Tablets to be taken with water.

How to use:

For use only after trying ibuprofen or paracetamol first. For oral administration and short term use only. Take 1 tablet dose up to 3 times a day with water. Do net exceed 6 tablets in 24 hours and leave 6 hours between doses. Do not give to children under 18 years. If symptoms persist or worsen, consult your doctor. Do not take for more than 3 days. Read the enclosed leaflet before taking this product.

Ingredients:

Each Tablet contains: Ibuprofen 200mg and Paracetamol 500mg

Shipping & Returns

Due of the nature of this product and for sanitary reasons, exchanges and returns are not permitted.

View full details
  • Shipping

    Shipping Charges:

    • Lebanon: Free shipping for most areas in Beirut for orders above $50, otherwise $2.99 shipping fee within Beirut. $3.99 shipping fee to the rest of Lebanon.
    • Rest of the world: Custom shipping charge for the rest of the world.

    Shipping Time:

    • Lebanon: Look for items with the “READY SHIPPING” badge for immediate delivery within Beirut, otherwise shipping takes 2 to 10 days.
    • Rest of the world: Shipping typically takes 5 to 30 business days, depending on the location.
  • No Exchanges Permitted

    Due of the nature of this product and for sanitary reasons, exchanges and returns are not permitted.